Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sickofthis

A week off of Taz

Recommended Posts

I had to take the last week off of Taz b/c my face was just getting too irritated. My skin was peeling off everywhere even in spots where I don't apply it. So, I took a week off and my skin is looking better however I think I will have to start again tomorrow as I already have a few new zits. Has anyone ever taken any length of time off of Taz and then restarted again? Will I be expecting an initail outbreak like when I started it ?

Share this post


Link to post
Share on other sites

I went of Taz for 4 days and my skin also started to look better (in terms of being less irritated). Although I started to get a few very small zits and when I went back on I had a very small initial breakout. 2 or 3 very small zits.

I'm applying it every other day now.

Share this post


Link to post
Share on other sites

I went off it for 2 months thinking I was cured. That really screwed me up because I broke out badly. The worse breakout in my life. I was feeling very depressed for 4 months. Now I'm back on it and things are clearing up. Be aware it takes 6 months to completely heal and the process is very slow.

My advice don't get off it for more than a week. I didn't even bother looking for this site when I was cleared. Then I started breaking out from bad to worse. I just wished I didn't get off it. It gave me a lot of grief.

Share this post


Link to post
Share on other sites

Viper

That is exactly what is happeneing to me. The zits that I do have are very small and seem to all be localized on my chin. Hopefully, they will not get worse when I go back on the Taz. I am also thinking about doing it every other day. It's funny, even my scars look better off of the Taz. :-k But I know I can't stay off it. How long have you been doing Every other day?

Share this post


Link to post
Share on other sites

Guess what, sickofthis, my zits were also locaclized on my chin. Putting on Taz everyday is too much for me because I get sunburned in 10 min. if it's sunny outside.

I don't know what I'm gonna do when the summer comes around.

Do you use another topical in conjunction with Taaz such as Duac or Benzamycin?

Share this post


Link to post
Share on other sites

I only use it at night when I go to bed 20 minutes after I wash. I use Johnson's baby wash to wash my face which is the most gentle wash I have found.

If it does flake a bit in the morning and I use lotion or sunscreen if necessary.

Share this post


Link to post
Share on other sites

Viper:

I get sunburned very easily too. I am as pale as Casper the ghost so it will be an interesting summer.

I use Eucerin wash (the one for acne prone skin...can't remember the name) at night and then usually the Taz for 1-2 hrs. then I wash it off. If my skin is very dry that night (which it has been) I use a small amount of Eucerin lotion over night.

In the morning, I use Aveeno Skin Brightening Daily scrub with a very small amount of Neutrogena BP mixed in it. Then Eucerin lotion with an SPF. That's it.

Are you using any other topicals?

Charlac: Is leaving it on for only 20 min enough? My derm told me to just leave it on for 5-10 min and then wash it off. But I never thought it was long enough so I leave it on waaaaaaaaay longer than he told me too, probably hence the irritation. ](*,) I was just wondering if I only left it on 20-30 min, if I would still get the same results without the irritation. I am also thinking of going to every other night.

Share this post


Link to post
Share on other sites

I don't know how it is for you Sickofthis. I consider my skin quite sensitive. I leave it on all night till I wake up. I notice waiting 30 minutes after I wash my face before I apply it seems to work best. I have only had minor irritations with Tazorac. I tried benzoyl peroxide and Salycic acid and to me these are more irritating. Also the soap you're using might be too irritating.

Also I'm using the 0.1 percent cream. I hear the gel is more irritating FYI.

Share this post


Link to post
Share on other sites

Sickofthis,

I use Duac in conjuction with Taz. Surprisingly my skin has been less dry since I began Tazorac and ended Benzamycin. Duac dries my skin out a bit but not too bad. It depends on the day. Some days my skin is drier than others.

I use duac on the morning and Taz at night. I use the .05% cream. For moisturizing I use eucerin renewal and for the facial wash it's Cetaphil liquid wash.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×